# SDR UALA2013031901692

- Difficulty date: March 18, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 38,539 hours, 16,861 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ONE FOOT FWD OR CARGO DOOR, FOUR INCH DENT IN FLOORBOARD.  REPAIRED IAW SRM 53-02-00.
